# SDR UPS06M48727

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A ATB - WX RADAR FAILED IN ALL MODES IN SYSTEM 1&2.  W/WX FAIL ON DISPLAY.  SEVERE GRINDING NOISE IN ANTENNA.  REPLACED WX RADAR ANTENNA PEDESTAL.  SYSTEM OPS CKS OK REF MM 34-41-07-4.
